# SDR SWAA102197

- Difficulty date: April 14, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N657SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23331
- Aircraft time: 80,924 hours, 48,047 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND SKIN BUTT JOINT CORRODED AT BS 908, STR 22L TO STR 23L.  REPAIRED SKIN PER SRM & BAC DRAWING.
